# SDR C2XA05CL082

- Difficulty date: September 12, 2005
- Submitted: October 6, 2005
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 7,653 hours, 4,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG9632
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT NR 2468, THE CREW REPORTED THE EMERGENCY AISLE PATH LIGHT STRIP WAS MISSING AT GALLEY.  MAINTENANCE INSPECTED AND REPLACED THE LIGHT STRIP.  OPERATIONAL CHECKS WERE GOOD.
